# SDR C2XA96IA108

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47801
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 60
- System (JASC): 2721 · Rudder Tab Control System
- Part: Bushing
- Part number: NTA14452S06A019
- Condition: Worn
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RUDDER TAB UPPER BEARING WAS FOUND TO HAVE PLAY.  MAINTENANCE REMOVED AND REPLACED THE UPPER AND LOWER BUSHINGS OF THE RUDDER TAB UPPER BEARING AND THE AIRCRAFT WAS RETURNED TO SERVICE.  ACFT TT:  18,278.1 HRS.  CYCLES, 21,241.  (X)
